# SDR REXA2020072000601

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 32,488 hours, 30,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 119527
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHT DS4LY INOPERATIVE.  REPLACED PS1LF BATTERY ASSY IAW AMM 33-51-04. PN OFF 2013-1A. SN OFF 119527. PN ON 2013-1ASMI. SN ON 12497. MINIMUM CHARGE TIME OF 6 HOURS WAS ACCOMPLISED PER CMM 25-60-03. DS4LY CEILING LIGHT OPS CHECKS GOOD IAW CRJ-200 AMM 33-51-04.
